# SDR UPS02239516

- Difficulty date: September 20, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FE KNOCKED THE SLIDE OFF THE DOOR WHILE CLOSING     REINSTALLED SLIDE
